Affordable Access

Publisher Website

Nonoscillation and oscillation of second-order impulsive differential equations with periodic coefficients

Authors
Journal
Applied Mathematics Letters
0893-9659
Publisher
Elsevier
Publication Date
Volume
25
Issue
3
Identifiers
DOI: 10.1016/j.aml.2011.09.001
Keywords
  • Oscillation
  • Impulse
  • Half-Linear
  • Periodic

Abstract

Abstract In this paper, we give a nonoscillation criterion for half-linear equations with periodic coefficients under fixed moments of impulse actions. The method is based on the existence of positive solutions of the related Riccati equation and a recently obtained comparison principle. In the special case when the equation becomes impulsive Hill equation new oscillation criteria are also obtained.

There are no comments yet on this publication. Be the first to share your thoughts.